Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata: ``Irregular invariant measures related to Haar measure'' (Proc. Amer. Math. Soc. 24 (1970), 356-361)


Author: H. L. Peterson
Journal: Proc. Amer. Math. Soc. 42 (1974), 645
MSC: Primary 28A70
Original Article: Proc. Amer. Math. Soc. 24 (1970), 356-361.
MathSciNet review: 0325928
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A70

Retrieve articles in all journals with MSC: 28A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0325928-7
PII: S 0002-9939(1974)0325928-7
Article copyright: © Copyright 1974 American Mathematical Society